Literature ReviewOpen accessPhrase in the titleNonstandard Analysis for Some Convergence Sequences Theories Via a Transfer PrincipleJwahir-H-GdalAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 9 Feb 2021 · 7,465 accessesView PDFCite
11 articles for “Convergence Sequences”
Set a search alertResearch ArticleOpen accessEvery word in the titleComplete Convergence of Exchangeable SequencesGeorge StoicaJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,741 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 538 accessesView PDFCite
EditorialOpen accessIn the keywordsChlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple SequencesAyhan Esi, Subramanian Nagarajan, Kemal OzdemirJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 5 Jul 2022 · 6,322 accessesView PDFCite
EditorialOpen accessIn the keywordsFuzzy Bernstein-Stancu Operator of Rough I-Core of Triple SequencesAyhan Esi, Nagarajan Subramanian, M. Kemal OzdemirJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 17 Dec 2019 · 6,555 accessesView PDFCite
EditorialOpen accessIn the abstractThe Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence SpacesAyhan Esi, Nagarajan Subramanian, Vakeel Ahmad KhanJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 31 May 2018 · 7,713 accessesView PDFCite
EditorialOpen accessIn the abstractData Mining in Time Series: Current Study and Future TrendTan Yan, Liudmila Ulanova, Ye Ouyang, Fengyuan XuJournal of Computer Science, Vol. 10, Issue 12 · 26 Jan 2015 · 8,756 accessesView PDFCite
Research ArticleOpen accessIn the abstractAssessing Convergence of the Markov Chain Monte Carlo Method in Multivariate CaseDenismar Alves Nogueira, Thelma Safadi, Daniel Furtado Ferreira, Eric Batista FerreiraJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 8 Jan 2013 · 7,019 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Transformation T+m Due Gray and ClarkKacem BelghabaJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,541 accessesView PDFCite